# SDR CALA2021031000285

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 100,487 hours, 17,907 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 111W22021
- Condition: Cracked
- Location: Rt Underwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS BS 1035 RH UNDERWING LONGERON REPLACEMENT STEP 22.7 FOUND CR ACK,REFER NON-ROUTINE NO.9426165,ORIGINATED BY EMP V903051,AD 20 19-11-02 EA5310-06900 REV C . PERFORMED BY EMP V903318,FUS BS1035 RH UNDERWING LONGERON REPLAC EMENT STEP 22.7 FRONT SPAR LOWER CHROD REPAIRED AS PER SRM 57-10 -10 REPAIR 1 FIG 202 REV 84 AND ECRA 5343-01055 REV A ATT SWS FO R DETAIL.
